MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead
Model Number 4543
Medical Device Problem Codes Insufficient Device Problem Information (3190); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to an unknown product performance issue.This lv lead was successfully replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was surgically abandoned due to an unknown product performance issue.This lv lead was successfully replaced.No additional adverse patient effects were reported.Additional information was received.This lv lead was surgically abandoned due to increased thresholds.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This lead was surgically abandoned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This lead was surgically abandoned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602093
Report Number2124215-2026-45855
Device Sequence Number16130133
Product Code NIK
UDI-Device Identifier00802526410994
UDI-Public(01)00802526410994(17)160402
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2016
Device Model Number4543
Device Catalogue Number4543
Device Lot Number188820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured04/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale